# SDR UIEA200700449

- Difficulty date: September 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 105,637 hours, 24,008 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR LOWER CHORD AREA BETWEEN FSSO 1322 AND 1340 CORRODED.  CORROSION REMOVED AS PER SRM 51-10-01 AND BOEING MESSAGE 1-638497220-2.
